# SDR AALA202508075004

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 47,416 hours, 5,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA EMERGENCY FLASHLIGHT AT AFT GALLEY CENTER LEFT SEAT INOP. MAINTENANCE REPLACED FA EMERGENCY FLASHLIGHT AT AFT GALLEY CENTER LEFT SEAT IAW AMM 25-64-01.
